Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Pain in the arm, sweating, palpitation. Elevated blood pressure. Capoten, angised and lasix prescribed. Need further treatment?

HELLO SIR I AM AMIR , MY QUESTION IS THAT , MY AUNTY HAD JUST VISITED DOCTOR DO TO HIGH BLOOD PRESSURE , HER BP WAS 180/110, SHE HAD PALPITATION , PAIN IN LT ARM, AND SWEATING. THE DOCTOR GAVE HER , CAPOTEN 25MG, UNDER TONGUE , ANGISED, LASIX INJ AND DISPRIN. HER BP FALLS TO 130/80 AFTER 1/2 HOUR, THE DOCTOR ADVICE HER ECG , WHICH IS NORMAL. OTHER TEST LIKE CARDAIC ENZYMES, LIPID , AND GLUCOSE. DO SHE HAVE ANY HEART PROBLEM. AND IS THIS TREATMENT IS SATISFACTORY
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  
Cardiologist 's  Response
Hi Amir
with this history its difficult to ruled out heart problem , as ecg may be normal in many patient who has heart problem
pain with palpitation ,sweating and elevated blood pressure definately required further evalution
once her blood pressure stabilized and she is pain free for 6 weeks then get it done tradmill test
treatment prescribe by your doctor is quite satisfacory as far as your aunty s present problem consent
take care
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor